Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Unprotected sex, vaginal bleeding, stopped. Took i-pill. History of prolonged periods. Causes?

i was having continous periods from past 15 days... as i had faced the same problem last year as well hence i tool the same presrition.. i.e Gynaset .. twice a day. i had unprotected intercourse with my partner 2 days back..and next morning i got periods for a day.. then now it has stopped.i also had an i pill .. what does this mean
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2016
Gynaset is progesterone tab containing Norethisterone and useful in T/t of various menstrual disorder like PMS,endometriosis, Menorrhagia etc. It has contraceptive role also when combined with estrogen.
Long time period (more than 15 days) is called menorrhagia and need to rule out uterine pathology like fibroids/polyp etc by doing USG for pelvis and some hormonal test. Consult with your doctor.
Following taking I-Pill, a withdrawal bleeding occurs and not to be confused with usual period.
Practice safe sex by using safe period/OCP/Condom etc to avoid unwanted pregnancy & vaginal bleeding. Be well.
Answered: Fri, 29 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor